Table of Contents
International Journal of Partial Differential Equations
Volume 2014 (2014), Article ID 343497, 8 pages
http://dx.doi.org/10.1155/2014/343497
Research Article

Numerical Solution of Nonlinear Sine-Gordon Equation by Modified Cubic B-Spline Collocation Method

Department of Mathematics, IIT Roorkee, Roorkee, Uttarakhand 247667, India

Received 11 May 2014; Accepted 16 July 2014; Published 10 August 2014

Academic Editor: Nikolai A. Kudryashov

Copyright © 2014 R. C. Mittal and Rachna Bhatia. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. C. Mittal and Rachna Bhatia, “Numerical Solution of Nonlinear Sine-Gordon Equation by Modified Cubic B-Spline Collocation Method,” International Journal of Partial Differential Equations, vol. 2014, Article ID 343497, 8 pages, 2014. doi:10.1155/2014/343497